# SDR RRXA97275

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INTERNAL FINGER DOUBLER CORRODED BEYOND LIMITATIONS IAW DC-8 SRM AT STA 610 AND BETWEEN LONGERONS 34R TO 36.  *S/D*  REMOVED AND TREATED ALL CORROSION FROM AREA IAW DC-8 SRM 51-1-8.  REMOVED 1 DAMAGED FINGER FROM DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-03679.
